# SDR V6N2006F00000

- Difficulty date: February 18, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N53HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 037
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 24170161
- Condition: Corroded
- Location: Nlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE NOSE LANDING GEAR WOULD NOT EXTEND ON THE FIRST OR SECOND ATTEMPT.  DIVERTED AND ON THIRD ATTEMPT NOSE GEAR EXTENDED NORMAL, LANDED WITHOUT INCIDENT.  FUND NOSE EMERGENCY UPLOCK ACTUATOR SEVERELY CORRODED INTERNALLY FROM WATER INTRUSION..  SUSPECT WATER/RUST FROZE AND NORMAL UNLOCK ACTUATOR COULD NOT OVERCOME.  REPLACED BOTH ACTUATORS WITH SERVICEABLE UNIT.  SUGGEST ONE TIME INSPECTION AND CORROSION PROOFING, ALSO A METHOD OF SEALING THE END OF THE ACTUATORS.  (K)
